Quadratic Polynomial Iteration

Hisashi Yokota

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)301-302
JournalMathematics Magazine
Volume58
Publication statusPublished - 1985 Nov 1

Cite this

Yokota, H. (1985). Quadratic Polynomial Iteration. Mathematics Magazine, 58, 301-302.

Quadratic Polynomial Iteration. / Yokota, Hisashi.

In: Mathematics Magazine, Vol. 58, 01.11.1985, p. 301-302.

Research output: Contribution to journalArticle

Yokota, H 1985, 'Quadratic Polynomial Iteration', Mathematics Magazine, vol. 58, pp. 301-302.
Yokota H. Quadratic Polynomial Iteration. Mathematics Magazine. 1985 Nov 1;58:301-302.
Yokota, Hisashi. / Quadratic Polynomial Iteration. In: Mathematics Magazine. 1985 ; Vol. 58. pp. 301-302.
@article{1bd20a1f3b2446349c7cf660bfe1624f,
title = "Quadratic Polynomial Iteration",
author = "Hisashi Yokota",
year = "1985",
month = "11",
day = "1",
language = "English",
volume = "58",
pages = "301--302",
journal = "Mathematics Magazine",

}

TY - JOUR

T1 - Quadratic Polynomial Iteration

AU - Yokota, Hisashi

PY - 1985/11/1

Y1 - 1985/11/1

M3 - Article

VL - 58

SP - 301

EP - 302

JO - Mathematics Magazine

JF - Mathematics Magazine

ER -